# SDR 97ZZZX4027

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 697
- Engine: Garrtt TPE33110U
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Line
- Part number: 8943822
- Condition: Cracked
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, LEFT ENGINE ONLY MADE 72 PERCENT TORQUE.  TAKEOFF ABORTED.  RUN-UP WITH APR/SLR OFF, STILL ON 72 PERCENT TORQUE.  FOUND ANTI-ICE BLEED LINE CRACKED.   REMOVED AND REPLACED LINE.  OPS CHECK OK.
